Alert archive / Wyoming / Red Flag Warnings in 2021

Red Flag Warning 22, NWS Rapid City, SD

August 27, 2021Campbell County, Crook County, Weston County, Wyoming; Custer County, Fall River County, South Dakota

NWS Rapid City, SD issued this red flag warning at Aug 27, 2021, 2:05 AM MDT for Campbell County, Crook County, Weston County, Wyoming; Custer County, Fall River County, South Dakota. It took effect at Aug 27, 2021, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2021, 2:05 AM MDT (08:05 UTC)
In effect from
Aug 27, 2021, 12:00 PM MDT
Expired
Aug 27, 2021, 5:37 PM MDT
In force
6 hr
Issued by
NWS Rapid City, SD

Counties Custer County, SD, Fall River County, SD, Campbell County, WY, Crook County, WY, Weston County, WY

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

584 
WWUS83 KUNR 270805
RFWUNR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Rapid City SD
205 AM MDT Fri Aug 27 2021

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 314, 315, 316, 317, AND 322...

.Critical fire weather conditions are expected over northeast WY 
today, with minimum RH of 10-15% and breezy southwest winds. 
Southwesterly winds will be breezy ahead of an approaching surface
low, and then switch to the northwest behind the low. 

SDZ322-WYZ314>317-272315-
/O.UPG.KUNR.FW.A.0017.210827T1800Z-210828T0200Z/
/O.NEW.KUNR.FW.W.0022.210827T1800Z-210828T0200Z/
Fall River County Area-Northern Campbell-Southern Campbell-
Crook County Plains-Weston County Plains-
205 AM MDT Fri Aug 27 2021

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 314, 315, 316, 317, AND 322...

The National Weather Service in Rapid City has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon today to 8 PM MDT this evening. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 314 Northern Campbell, 315 
  Southern Campbell, 316 Crook County Plains, 317 Weston County 
  Plains and 322 Fall River County Area.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...The combination of gusty winds and low relative 
  humidity would produce critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
2 follow-up statements
057 
WWUS83 KUNR 271932
RFWUNR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Rapid City SD
132 PM MDT Fri Aug 27 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
314, 315, 316, 317, AND 322...

.Critical fire weather conditions will persist as warm, dry, and 
breezy conditions continue across northeastern WY and far 
southwestern SD this afternoon and evening. Relative humidity will
drop to 10-15%, with southwesterly winds around 15 to 20 mph and 
gusts up to 35 mph. A cool front will bring a wind shift to the 
northwest this evening.

SDZ322-WYZ314>317-280200-
/O.CON.KUNR.FW.W.0022.000000T0000Z-210828T0200Z/
Fall River County Area-Northern Campbell-Southern Campbell-
Crook County Plains-Weston County Plains-
132 PM MDT Fri Aug 27 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
314, 315, 316, 317, AND 322...

* AFFECTED AREA...Fire Weather Zones 314 Northern Campbell, 315 
  Southern Campbell, 316 Crook County Plains, 317 Weston County 
  Plains and 322 Fall River County Area.

* WINDS...West 15 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...The combination of gusty winds and low relative
  humidity will produce critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
595 
WWUS83 KUNR 272337
RFWUNR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Rapid City SD
537 PM MDT Fri Aug 27 2021

SDZ322-WYZ314>317-280045-
/O.CAN.KUNR.FW.W.0022.000000T0000Z-210828T0200Z/
Fall River County Area-Northern Campbell-Southern Campbell-
Crook County Plains-Weston County Plains-
537 PM MDT Fri Aug 27 2021

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 314, 315,
316, 317, AND 322...

The National Weather Service in Rapid City has cancelled the Red
Flag Warning.

Conditions will continue to improve this evening as temperatures
cool and the relative humidity increases.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Aug 26, 10:53 PM MDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 26, 10:53 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1053 PM MDT Thu Aug 26 2021

.DISCUSSION...(This Evening Through Thursday)
Issued at 102 PM MDT Thu Aug 26 2021

Mean troughing over the northern CONUS will sustain and active
pattern through much of the period as several shortwaves advect
through the flow. The quietest days in the period attm looks to be
this Sat and Sun as a stronger cool front will advect through the
region after another round of storms Friday night. Stalled
frontal boundary over the FA, with moist early LL flow in place.
The next impulse will advance east from the Great Basin and
support another round of convection late this afternoon and
overnight. TS will initiate over NE WY and advect east into
western SD where they will encounter better moisture and have the
best chance to become strong to severe. Bulk shear is high
everywhere in excess of 40 knots most places. Stalled frontal
boundary across western SD will be focus for TS advection and
prorogation given MLCAPE in excess of 2000 J/KG along and south of
the front. Current indications suggest ISOLD-SCT TS will develop
in NE WY this afternoon with isold supercells (likely of an LP
nature) possible given strong bulk shear. Convection will then
push east into Western SD where moist easterly upslope flow will
provide greater fuel for upscale growth into an MCS or TS complex
as it moves east. Large hail and damaging winds can be expected
with stronger cells. Things will dry out overnight from west to
east, with perhaps some patchy fog over western SD. Skies will
clear Friday with moist SE flow continuing over western SD. West
of the dry line in NE WY breezy and dry SW flow can be expected.
Another strong impulse will advance across MT with TS expected to
organize quickly into a complex by late afternoon. Given progeny
deep layer shear of 50 knots with sufficient ML CAPE in excess of
1500 J/KG, expect a severe MCS to impact NW SD in the evening.
Strong capping over the southern half of the FA will likely hold
convection to far NW SD, although strong gusty outflow winds will
certainly be capable of propagating through much of western SD
(with enhancement on the plains east of the Black Hills). Cooler
weather can be expected for Sat with perhaps an isolated shra over
the Black Hills. Otherwise, expect a warming trend through mid
next week with near daily chances for showers and thunderstorms.

&&

.AVIATION...(For the 06Z TAFS Through 06Z Friday Night)
Issued At 1051 PM MDT Thu Aug 26 2021

IFR conditions in low stratus and fog will develop over
northwestern South Dakota around 06Z and will spread southwestward
during the night, reaching the northern and eastern foothills of
the Black Hills around 11Z on Friday morning, and then beginning
to retreat back to the northeast after 14Z. VFR conditions are
expected over the entire forecast area again by late morning.
Scattered strong to severe thunderstorms are possible over far
northeastern Wyoming and northwestern South Dakota later on Friday
afternoon.

&&

.FIRE WEATHER...
Issued At 102 PM MDT Thu Aug 26 2021

Critical to near critical fire weather conds are expected over NE
WY Friday, with minimum RH of 10-15% and breezy SW winds.
Southwesterly winds will be breezy ahead of an approaching surface
low, and then switch to the northwest behind the low. Have
continued the fire weather watch, extending it into far SW SD.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...Fire Weather Watch from Friday afternoon through Friday evening
     for SDZ322.

WY...Fire Weather Watch from Friday afternoon through Friday evening
     for WYZ314>317.

&&

DISCUSSION...JC
AVIATION...Dye
FIRE WEATHER...JC
Hazardous weather outlook, Aug 26, 4:06 AM MDT, 21 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
406 AM MDT Thu Aug 26 2021

WYZ054>056-058-271015-
Northern Campbell-Southern Campbell-Western Crook-Weston-
406 AM MDT Thu Aug 26 2021

This Hazardous Weather Outlook is for portions of northeast
Wyoming.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms late this
afternoon and evening. Large hail and damaging winds will be the
main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few thunderstorms are possible on Friday and Saturday, but
widespread severe storms are not expected.

A Fire Weather Watch is in effect for Friday afternoon and
evening for relative humidities of 10 to 15 percent and southwest
winds gusting around 30 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ001-002-012-024-025-WYZ057-071-271015-
Harding-Perkins-Butte-Northern Black Hills-Northern Foot Hills-
Wyoming Black Hills-Northeastern Crook-
406 AM MDT Thu Aug 26 2021

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms late this
afternoon and evening. Large hail and damaging winds will be the
main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a marginal risk of severe thunderstorms on Friday. Large
hail and damaging winds will be the main threats. On Saturday,
additional storms are possible but severe storms are not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ013-014-026>032-041>044-046-047-049-072>074-271015-
Northern Meade Co Plains-Ziebach-Rapid City-Southern Foot Hills-
Central Black Hills-Southern Black Hills-Custer Co Plains-
Pennington Co Plains-Haakon-Fall River-Oglala Lakota-Jackson-
Bennett-Mellette-Todd-Tripp-Sturgis/Piedmont Foot Hills-
Southern Meade Co Plains-Hermosa Foot Hills-
406 AM MDT Thu Aug 26 2021 /506 AM CDT Thu Aug 26 2021/

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms late this
afternoon and evening. Large hail and damaging winds will be the
main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional thunderstorms are possible both Friday and Saturday.
There is a marginal risk of severe storms Friday, mainly over
northwest South Dakota, with large hail and damaging winds the
main threats. Severe storms are not expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

In the hours before

Special weather statement, Aug 26, 9:02 PM MDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Rapid City SD
902 PM MDT Thu Aug 26 2021

SDZ031-270400-
Pennington Co Plains SD-
902 PM MDT Thu Aug 26 2021

...A strong thunderstorm will impact portions of southeastern
Pennington County through 1000 PM MDT...

At 902 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Scenic, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Scenic around 910 PM MDT.

Other locations in the path of this storm include northern Badlands
National Park.

This includes Interstate 90 in South Dakota between Mile Markers 119
and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
west central South Dakota.

&&

LAT...LON 4374 10274 4386 10267 4391 10275 4393 10202
      4386 10202 4369 10269
TIME...MOT...LOC 0302Z 236DEG 22KT 4381 10267

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Rudge
Special weather statement, Aug 26, 9:33 PM MDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Rapid City SD
933 PM MDT Thu Aug 26 2021

SDZ031-032-043-270415-
Jackson SD-Pennington Co Plains SD-Haakon SD-
933 PM MDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of western Haakon,
northwestern Jackson and eastern Pennington Counties through 1015 PM
MDT...

At 931 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Bridger to 2 miles north
of Potato Creek. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Milesville, Billsburg, Cottonwood, Interior, Philip, and Kadoka.

This includes Interstate 90 in South Dakota between Mile Markers 116
and 152.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
southwestern and west central South Dakota.

&&

LAT...LON 4457 10153 4371 10146 4354 10213 4442 10220
TIME...MOT...LOC 0331Z 254DEG 28KT 4442 10206 4357 10200

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Rudge
Special weather statement, Aug 26, 10:17 PM MDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Rapid City SD
1017 PM MDT Thu Aug 26 2021

SDZ014-031-032-043-270515-
Ziebach SD-Jackson SD-Pennington Co Plains SD-Haakon SD-
1017 PM MDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of Haakon, southern
Ziebach, northern Jackson and northeastern Pennington Counties
through 1115 PM MDT...

At 1016 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milesville to 4 miles east of Cedar Pass.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Milesville and Billsburg around 1020 PM MDT.

Other locations in the path of these storms include Cherry Creek,
Kirley, Kadoka and Belvidere.

This includes Interstate 90 in South Dakota between Mile Markers 126
and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
southwestern and west central South Dakota.

&&

LAT...LON 4369 10200 4458 10200 4471 10114 4469 10114
      4469 10116 4419 10117 4417 10116 4416 10107
      4400 10105 4399 10107 4386 10106
TIME...MOT...LOC 0416Z 246DEG 23KT 4444 10166 4373 10186

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Richards
Special weather statement, Aug 27, 12:42 AM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Rapid City SD
142 AM CDT Fri Aug 27 2021

SDZ046-047-049-270730-
Tripp SD-Todd SD-Mellette SD-
142 AM CDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northeastern Todd,
southern Tripp and southeastern Mellette Counties through 230 AM
CDT...

At 142 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Clearfield, or 17 miles southwest of Winner,
moving northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Clearfield around 145 AM CDT.

Other locations in the path of this storm include Witten, Winner and
Ideal South Housing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central South Dakota.

&&

LAT...LON 4306 10001 4321 10036 4357 10018 4331 9964
TIME...MOT...LOC 0642Z 216DEG 18KT 4323 10015

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Johnson
Special weather statement, Aug 27, 1:23 AM MDT, 42 minutes before
Special Weather Statement
National Weather Service Rapid City SD
123 AM MDT Fri Aug 27 2021

SDZ032-043-270815-
Jackson SD-Haakon SD-
123 AM MDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of southeastern Haakon
and northeastern Jackson Counties through 215 AM MDT...

At 122 AM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Belvidere, or 9 miles northeast of Kadoka, moving
northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Nowlin around 140 AM MDT.

Other locations in the path of this storm include Midland.

This includes Interstate 90 in South Dakota between Mile Markers 152
and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
south central, southwestern and west central South Dakota.

&&

LAT...LON 4388 10154 4426 10126 4420 10117 4417 10116
      4416 10110 4413 10104 4400 10105 4399 10107
      4387 10106 4375 10133
TIME...MOT...LOC 0722Z 223DEG 25KT 4390 10135

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Johnson
Local storm report, Aug 27, 1:58 AM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
158 AM MDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             3 SSW CARLILE           44.44N 104.81W
08/26/2021  M0.88 INCH       CROOK              WY   TRAINED SPOTTER

            DIME TO NICKEL HAIL

0529 PM     HAIL             CHEYENNE CROSSING       44.30N 103.87W
08/26/2021  M1.00 INCH       LAWRENCE           SD   TRAINED SPOTTER

0620 PM     HAIL             4 SE DEERFIELD          43.99N 103.78W
08/26/2021  E2.00 INCH       PENNINGTON         SD   TRAINED SPOTTER

0700 PM     HAIL             NW HILL CITY            43.93N 103.57W
08/26/2021  M1.75 INCH       PENNINGTON         SD   PUBLIC

0730 PM     HAIL             7 E ROCKERVILLE         43.96N 103.21W
08/26/2021  M2.25 INCH       PENNINGTON         SD   NWS EMPLOYEE

            HUNDREDS OF CARS AND RV'S DAMAGED FROM HAIL...HAIL
            LASTED 10 MINUTES

0738 PM     HAIL             4 S DWTN RAPID CITY     44.02N 103.24W
08/26/2021  M1.00 INCH       PENNINGTON         SD   NWS EMPLOYEE

0740 PM     HAIL             7 SW RAPID CITY ARPT    43.98N 103.17W
08/26/2021  M3.00 INCH       PENNINGTON         SD   NWS EMPLOYEE

0756 PM     HAIL             RAPID CITY ARPT         44.05N 103.06W
08/26/2021  M1.00 INCH       PENNINGTON         SD   OTHER FEDERAL

0805 PM     HAIL             CAPUTA                  43.99N 102.98W
08/26/2021  M1.00 INCH       PENNINGTON         SD   TRAINED SPOTTER

&&

JJ

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 3:27 PM MDTSpecial Weather StatementUNRCrook48 min
Aug 26, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatUNRCuster, Pennington66 min
Aug 26, 7:48 PM MDTSevere Thunderstorm Warning Considerable damage threatUNRCuster, Pennington57 min
Aug 26, 8:38 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington52 min
Aug 26, 9:02 PM MDTSpecial Weather StatementUNRPennington58 min
Aug 26, 9:33 PM MDTSpecial Weather StatementUNRHaakon, Jackson42 min
Aug 26, 10:17 PM MDTSpecial Weather StatementUNRHaakon58 min
Aug 26, 10:31 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Ziebach59 min
Aug 27, 12:42 AM MDTSpecial Weather StatementUNRTripp48 min
Aug 27, 1:23 AM MDTSpecial Weather StatementUNRHaakon52 min
Aug 27, 4:07 PM MDTSpecial Weather StatementUNRHarding38 min
Aug 27, 4:27 PM MDTSevere Thunderstorm WarningUNRButte, Harding78 min
Aug 27, 5:39 PM MDTSevere Thunderstorm Warning Considerable damage threatUNRButte, Meade, Perkins96 min

Nearby

Red Flag Warnings in Wyoming, 2021Red Flag Warnings in South Dakota, 2021Every red flag warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.